# SDR REXA201000181

- Difficulty date: October 4, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 21,993 hours, 19,282 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING MAIN LANDING GEAR AFT TRUNNION BUSHING WAS FOUND MIGRATED FROM ITS INSTALLED POSITION ON THE WING REAR SPAR. THE BUSHING MIGRATION WAS RECORDED AS 0.048 INCH. INSPECTED IAW STS EA 5-2010-203 WITH FLY ON TO NEXT C CHECK NOT TO EXCEED 4000 FH WITHIN WHICH TIME REPLACE THE MIGRATED BUSHING AND REWORK THE RIGHT MLG TRUNNION FITTING IAW GREO 601R-57-21-003.
